MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS ASCEND FLEX REVERSED CLAMP; MANUAL SURGICAL INSTRUMENT FOR GENERAL USE - CLAMP

TORNIER S.A.S. AEQUALIS ASCEND FLEX REVERSED CLAMP; MANUAL SURGICAL INSTRUMENT FOR GENERAL USE - CLAMP
Catalog Number MWF621
Medical Device Problem Code Material Distortion (2977)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 11/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
Instrument got stuck in closed position.When they removed the instrument it bent the screw.Additional half hour to an hour delay in surgery as there were issues with removing the stuck instrument from the head.There were two available cases so the surgeon removed the whole system from patient and used the second available case.

Brand Name
AEQUALIS ASCEND FLEX REVERSED CLAMP
Common Device Name
MANUAL SURGICAL INSTRUMENT FOR GENERAL USE - CLAMP
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key7269439
Report Number3000931034-2018-00011
Device Sequence Number16514964
Product Code HXD
UDI-Device Identifier03700386977411
UDI-Public03700386977411
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Catalogue NumberMWF621
Device Lot Number14C968
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2018
Initial Report FDA Received Date02/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR